Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Metropolol and lisinopril, effect on sperm morphology ?

Does Metropolol and Lisinopril have any effect in Sperm morphology? My husband has been taking these medications for aproximately 8 years. We have been trying to get pregnant and nothing. Currently we are in process of undergoing a third insemination . In the last insemination, we were informed that although his sperm count was good, there appeared to be a high number of dead sperms. please we need to know if there is anyting he can do improve this before engaging in any more expensive treatments .
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  557
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Metoprolol or Lisinopril do not have any effect on sperm morphology. I do not think you need to be worried about that. However if your husband is having problems with getting your pregnant it is a matter of concern. I hope you are sexually active and your own gynecological health is normal. Firstly you might need to consult an psychiatrist to find out if your husband is having any difficulties with libido or have other mental health concerns like depression. Otherwise, a very common problem of erectile dysfunction and / or premature ejaculation might be the causative factor and it can be easily treated with medications available during this time. The class of medication is called phosphodiesterase 5 inhibitors (PDE5Inh) selective serotonin reuptake inhibitors and it also helps with decreased libido which is a result of depression if you are going through one. I advise you to consult with a qualified psychiatrist who might be able to help in this regard. I hope this helps.

Take care and have a lovely day!
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor